# SDR C77A20170612003

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 25,130 hours, 14,516 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Battery Cable
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA FA FLASHLIGHT INOPERATIVE. FOUND BATTERY CABLE LOOSE. CONNECTED THE CABLE IAW AMM 33-51-00.  OK FOR SERVICE.
